Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why have I not got my periods even after taking birth control pills ?

I used contraceptive pills and then had sex for 3 days. I stopped taking the pills and its been 4 days since then, I didn t have my periods. My normal date is yet to come. Does it mean i m pregnant?
Asked On : Fri, 6 May 2011
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Did you take the oral pills for the full cycle and this is your pill free period? If this is so then right now you are protected and you need not worry. Just a minor hormonal disbalance has caused this. You just wait for your period to come and after that only start with the next strip.
Dr. Rakhi Tayal
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor